# SDR AALA201802229028

- Difficulty date: February 17, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,550 hours, 26,960 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT FLAP IS NOT FOLDED CORRECTLY.  REPLACED R1 DOOR SLIDE IAW MCM 25-94-20.
